English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homotopy and homology of fibred spaces

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235239

Ferrario,  Davide L.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Ferrario, D. L. (2004). Homotopy and homology of fibred spaces. Topology and its Applications, 139(1-3), 63-96.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F68-4
Abstract
There is no abstract available